Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Minimax Designs

V. N. Murty
Journal of the American Statistical Association
Vol. 66, No. 334 (Jun., 1971), pp. 319-320
DOI: 10.2307/2283929
Stable URL: http://www.jstor.org/stable/2283929
Page Count: 2
  • Download ($14.00)
  • Cite this Item
Preview not available
Preview not available

Abstract

When an experimenter is interested in more than one parameter in the regression model and tries to obtain a design that minimizes the maximum variance of the individual regression coefficients, he is looking for a minimax design with respect to the single parameter. In this article we explicitly present the minimax s.p. designs for the ordinary polynomial regression, when the degree is ≤ 4. For 5≤ n≤ 12 we present the minimax s.p. designs obtained through a computer. These are very good approximations to the actual designs. Finally based on these results, a conjecture for constructing a minimax s.p. design for any degree is advanced.

Page Thumbnails

  • Thumbnail: Page 
319
    319
  • Thumbnail: Page 
320
    320